# SDR P2EA98185

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT WING SPAR FITTING CRACKED AT FSS 525, DEFECT SIZE LENGTH=1 INCH.  REPLACED FRONT SPAR FITTING PER SRM 51-10-01 PAGES 5 AND SRM 51-30-2.  (M)
